Annals of Mathematical Statistics

The Method of Moments Applied to a Mixture of Two Exponential Distributions

Paul R. Rider

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 32, Number 1 (1961), 143-147.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705147

Digital Object Identifier
doi:10.1214/aoms/1177705147

Mathematical Reviews number (MathSciNet)
MR119282

Zentralblatt MATH identifier
0106.13101

JSTOR
links.jstor.org

Citation

Rider, Paul R. The Method of Moments Applied to a Mixture of Two Exponential Distributions. Ann. Math. Statist. 32 (1961), no. 1, 143--147. doi:10.1214/aoms/1177705147. https://projecteuclid.org/euclid.aoms/1177705147


Export citation